Uniqueness of mild solutions of the Navier-Stokes system in LN

P. L. Lions, N. Masmoudi

Research output: Contribution to journalArticle

Abstract

We prove the uniqueness of mild solutions and very weak solutions of the Navier-Stokes equations in C([0, T); LN(Ω)), where Ω is the whole space ℝN, a regular domain of ℝN or the torus double-struck T signN with N ≥ 3. The proof relies upon three elementary ingredients: the introduction of a "dual" problem, a decomposition of the solutions and a "bootstrap" argument.

Original languageEnglish (US)
Pages (from-to)2211-2226
Number of pages16
JournalCommunications in Partial Differential Equations
Volume26
Issue number11-12
StatePublished - 2001

Fingerprint

Very Weak Solutions
Navier-Stokes System
Mild Solution
Dual Problem
Bootstrap
Torus
Navier-Stokes Equations
Uniqueness
Decompose
Navier Stokes equations
Decomposition

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this

Uniqueness of mild solutions of the Navier-Stokes system in LN . / Lions, P. L.; Masmoudi, N.

In: Communications in Partial Differential Equations, Vol. 26, No. 11-12, 2001, p. 2211-2226.

Research output: Contribution to journalArticle

@article{65d6c5c4edc149219317593674983594,
title = "Uniqueness of mild solutions of the Navier-Stokes system in LN",
abstract = "We prove the uniqueness of mild solutions and very weak solutions of the Navier-Stokes equations in C([0, T); LN(Ω)), where Ω is the whole space ℝN, a regular domain of ℝN or the torus double-struck T signN with N ≥ 3. The proof relies upon three elementary ingredients: the introduction of a {"}dual{"} problem, a decomposition of the solutions and a {"}bootstrap{"} argument.",
author = "Lions, {P. L.} and N. Masmoudi",
year = "2001",
language = "English (US)",
volume = "26",
pages = "2211--2226",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "11-12",

}

TY - JOUR

T1 - Uniqueness of mild solutions of the Navier-Stokes system in LN

AU - Lions, P. L.

AU - Masmoudi, N.

PY - 2001

Y1 - 2001

N2 - We prove the uniqueness of mild solutions and very weak solutions of the Navier-Stokes equations in C([0, T); LN(Ω)), where Ω is the whole space ℝN, a regular domain of ℝN or the torus double-struck T signN with N ≥ 3. The proof relies upon three elementary ingredients: the introduction of a "dual" problem, a decomposition of the solutions and a "bootstrap" argument.

AB - We prove the uniqueness of mild solutions and very weak solutions of the Navier-Stokes equations in C([0, T); LN(Ω)), where Ω is the whole space ℝN, a regular domain of ℝN or the torus double-struck T signN with N ≥ 3. The proof relies upon three elementary ingredients: the introduction of a "dual" problem, a decomposition of the solutions and a "bootstrap" argument.

UR - http://www.scopus.com/inward/record.url?scp=0344509270&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0344509270&partnerID=8YFLogxK

M3 - Article

VL - 26

SP - 2211

EP - 2226

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 11-12

ER -